Matematicheskii Sbornik. Novaya Seriya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1985, Volume 126(168), Number 3, Pages 327–343 (Mi msb1940)  

This article is cited in 5 scientific papers (total in 6 papers)

Norm estimates of operator blocks in Banach lattices

E. M. Semenov, A. M. Shteinberg


Abstract: Operator blocks in Banach lattices are studied in this paper.
Bibliography: 18 titles.

Full text: PDF file (828 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1986, 54:2, 317–333

Bibliographic databases:

UDC: 517.98
MSC: Primary 47D10; Secondary 46A40
Received: 23.01.1984

Citation: E. M. Semenov, A. M. Shteinberg, “Norm estimates of operator blocks in Banach lattices”, Mat. Sb. (N.S.), 126(168):3 (1985), 327–343; Math. USSR-Sb., 54:2 (1986), 317–333

Citation in format AMSBIB
\Bibitem{SemSht85}
\by E.~M.~Semenov, A.~M.~Shteinberg
\paper Norm estimates of operator blocks in Banach lattices
\jour Mat. Sb. (N.S.)
\yr 1985
\vol 126(168)
\issue 3
\pages 327--343
\mathnet{http://mi.mathnet.ru/msb1940}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=783950}
\zmath{https://zbmath.org/?q=an:0588.46018}
\transl
\jour Math. USSR-Sb.
\yr 1986
\vol 54
\issue 2
\pages 317--333
\crossref{https://doi.org/10.1070/SM1986v054n02ABEH002973}


Linking options:
  • http://mi.mathnet.ru/eng/msb1940
  • http://mi.mathnet.ru/eng/msb/v168/i3/p327

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Astashkin, S. M. Nikol'skii, S. Ya. Novikov, “Evgenii Mikhailovich Semenov (on his 60th birthday)”, Russian Math. Surveys, 56:6 (2001), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    2. Schep A., “Daugavet Type Inequalities for Operators on l-P-Spaces”, Positivity, 7:1-2 (2003), 103–111  crossref  mathscinet  zmath  isi
    3. Schep A.R., “Positive Operators on l-P-Spaces”, Positivity, Trends in Mathematics, eds. Boulabiar K., Buskes G., Triki A., Birkhauser Boston, 2007, 229–254  crossref  mathscinet  zmath  isi
    4. Julio Flores, Francisco L. Hernández, Evgueni M. Semenov, Pedro Tradacete, “Strictly singular and power-compact operators on Banach lattices”, Isr. J. Math, 2011  crossref  mathscinet
    5. E. M. Semenov, F. A. Sukochev, A. S. Usachev, “Geometry of Banach limits and their applications”, Russian Math. Surveys, 75:4 (2020), 725–763  mathnet  crossref  crossref  mathscinet  isi  elib
    6. N. N. Avdeev, E. M. Semenov, A. S. Usachev, “Banakhovy predely: ekstremalnye svoistva, invariantnost i teorema Fubini”, Algebra i analiz, 33:4 (2021), 32–48  mathnet
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:350
    Full text:107
    References:43

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021